# SDR DALA2022081205492

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767
- Aircraft serial: 29705
- Aircraft time: 86,414 hours, 15,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ON TAKE OFF ROLL AROUND 100 KNOTS HAD CENTER LEFT ENTRY DOOR ON EICAS AND CABIN EMERGENCY LIGHT ILLUMINATE. UNTIL LIFTOFF- IT THEN EXTINGUISHED. CORRECTIVE ACTION: T/S PER B767-400 FIM 52-71 TASK 815-807, PERFORMED BITE TEST ON PSEU, NO FAULTS. SYS DOOR TEST PASSED, NEAR AND FAR PASSED. (9183662)
